I'm trying to find out for my mother. I think it might be one of the medications she takes? Side effect?
Have you taken Cipro? If so stop taking this immediately!!! This is a toxic antibiotic and needs to be taken off the market. I took it last year and got tingling and numbness and now it has affected all of my tendons and I can barely walk. It's been a year now and I'm still miserably. i'm 30 years old and my life has changed drastically. I worry I will never recover from this horrible drug. It is most definitely from Cipro. I'm going to the Mayo this month and would be happy to support you if these side effects don't go away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 1 answer
Posted 15 Mar 2013 • 1 answer
Posted 30 Apr 2013 • 2 answers
Posted 26 Nov 2015 • 1 answer
Auryxia - My hands are extremely itchy and I have numbness and tingling could that be a side effect?
Posted 8 Feb 2016 • 0 answers